# SDR DALA2022092106234

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2418179) DURING INSPECTION FOUND CORROSION ON PEVIOUS REPAIR RAIL RBL 3.0 FROM STA 727I+3 TO 727I+6 AND STA 767+2 TO 767+5 AT AFT CARGO COMPARTMENT. RAIL RBL 3.0 FROM STA 727I+3 TO 727I+6 AND STA 767+2 TO 767+5 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 2.
